| Model Number |
1550400-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); No Code Available (3191)
| Date of Event |
01/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient presented with a non-st elevated myocardial infraction (nstemi) therefore the 4.00x18mm xience sierra was implanted.On (b)(6) 2020 the patient was re-admitted with atherosclerotic heart disease and other cardiovascular symptoms.It is unknown what treatment was performed and the final patient outcome is unknown.No additional information was provided.
Additional Manufacturer Narrative
Based on the information provided, there is no indication of an ifu deviation.Patient code 2263 was removed.Conclusion code 22 was removed.